# SDR 29GA95561072111A

- Difficulty date: July 21, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 29,810 hours, 34,761 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Out Of Rig
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 9185 FPO/FLL DURING APPROACH AUTOFEATHER ACTIVATED ON RIGHT ENGINE WITH TORQUE APPROXIMATELY 1000 LBS LEFT AND RIGHT ENGINES.  RIGGED RIGHT ENGINE POWER LEVER TO MATCH LEFT POWER LEVER AUTOFEATHER SYSTEM TEST SATISFACTORY.
